# SDR SWAA2016011147903

- Difficulty date: December 22, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 28,004 hours, 16,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 147A6116
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER CRACKED AT A FASTENER HOLE.  R & R L1 DOOR IAW AMM.
